Alert archive / New Mexico / Wind Advisories in 2013
Wind Advisory 8, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Feb 24, 2013, 3:27 AM MST. It took effect at Feb 24, 2013, 10:00 AM MST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Feb 24, 2013, 3:27 AM MST (10:27 UTC)
- In effect from
- Feb 24, 2013, 10:00 AM MST
- Expired
- Feb 24, 2013, 6:00 PM MST
- In force
- 8 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
815 WWUS75 KABQ 241027 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 327 AM MST SUN FEB 24 2013 ...WINDY CONDITIONS TO IMPACT PORTIONS OF NEW MEXICO TODAY... .WINDY CONDITIONS WILL DEVELOP OVER MUCH OF CENTRAL TO SOUTHERN NEW MEXICO TODAY AS A LOW PRESSURE SYSTEM AND ASSOCIATED FRONTAL BOUNDARY WORK OVER THE STATE. IN SOUTHWESTERN CHAVES COUNTY STRONG WEST WINDS WILL DEVELOP TO THE LEE OF THE SACRAMENTO MOUNTAINS AND OVER THE GUADALUPE MOUNTAINS. NOTE THAT STRONG WINDS WILL ALSO BE OBSERVED TODAY IN ADJACENT AREAS AND BEYOND WHERE WINTER STORM WARNINGS AND WINTER WEATHER ADVISORIES ARE IN EFFECT. SEE THESE PRODUCTS FOR MORE INFORMATION ON WINDS IN THESE SURROUNDING AREAS. NMZ540-241900- /O.NEW.KABQ.WI.Y.0008.130224T1700Z-130225T0100Z/ SOUTHWEST CHAVES COUNTY- 327 AM MST SUN FEB 24 2013 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM MST THIS EVENING. * LOCATION...SOUTHWESTERN CHAVES COUNTY...INCLUDING THE COMMUNITIES OF ELK AND DUNKEN. * WINDS...WESTERLY AT 25 TO 35 MPH WITH OCCASIONAL GUSTS TO 50 MPH. * TIMING...WINDS WILL STRENGTHEN LATE THIS MORNING...PEAKING THROUGH THE MID TO LATE AFTERNOON. WINDS ARE EXPECTED TO DECREASE IN SPEED NEAR SUNSET. * VISIBILITY...SOME LOCALIZED AREAS OF BLOWING DUST WILL BE POSSIBLE IN LOWER ELEVATION AREAS...REDUCING VISIBILITY TO 3 MILES AT TIMES. * LOCAL IMPACTS...STRONG CROSS WINDS CAN BE EXPECTED ON NORTH TO SOUTH ORIENTED ROADS...INCLUDING PORTIONS OF STATE ROUTES 13 AND 24. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
2 follow-up statements
697 WWUS75 KABQ 241844 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1144 AM MST SUN FEB 24 2013 ...WINDY CONDITIONS TO IMPACT PORTIONS OF NEW MEXICO TODAY... .EXPECT WINDY CONDITIONS OVER MUCH OF CENTRAL AND ESPECIALLY SOUTH NEW MEXICO THIS AFTERNOON AS A LOW PRESSURE SYSTEM AND ASSOCIATED FRONTAL BOUNDARY WORK THEIR WAY ACROSS THE STATE. IN SOUTHWESTERN CHAVES COUNTY STRONG WEST WINDS WILL DEVELOP TO THE LEE OF THE SACRAMENTO MOUNTAINS. NOTE THAT STRONG WINDS WILL ALSO DEVELOP TODAY IN ADJACENT AREAS AND BEYOND WHERE WINTER STORM WARNINGS AND WINTER WEATHER ADVISORIES ARE IN EFFECT. SEE THESE PRODUCTS FOR MORE INFORMATION ON WINDS IN THESE SURROUNDING AREAS. NMZ540-250100- /O.CON.KABQ.WI.Y.0008.000000T0000Z-130225T0100Z/ SOUTHWEST CHAVES COUNTY- 1144 AM MST SUN FEB 24 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... * LOCATION...SOUTHWESTERN CHAVES COUNTY...INCLUDING THE COMMUNITIES OF ELK AND DUNKEN. * WINDS...WESTERLY AT 25 TO 35 MPH WITH OCCASIONAL GUSTS TO 50 MPH. * TIMING...WINDS WILL PEAK THROUGH THE MID TO LATE AFTERNOON... THEN SHOULD BEGIN TO DECREASE IN SPEED NEAR OR SHORTLY AFTER SUNSET. * VISIBILITY...SOME LOCALIZED AREAS OF BLOWING DUST WILL BE POSSIBLE IN LOWER ELEVATION AREAS...REDUCING VISIBILITY TO 3 MILES OR BRIEFLY LESS AT TIMES. * LOCAL IMPACTS...STRONG CROSS WINDS CAN BE EXPECTED ON NORTH TO SOUTH ORIENTED ROADS...INCLUDING PORTIONS OF STATE ROUTES 13 AND 24. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 43
927 WWUS75 KABQ 250036 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 536 PM MST SUN FEB 24 2013 NMZ540-250145- /O.EXP.KABQ.WI.Y.0008.000000T0000Z-130225T0100Z/ SOUTHWEST CHAVES COUNTY- 536 PM MST SUN FEB 24 2013 ...WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS EVENING... WINDS HAVE SUBSIDED ACROSS THE GUADALUPE MOUNTAINS OF CHAVES COUNTY. THUS THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 6 PM MST. $$ 40
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Feb 23, 10:51 PM MST, 4 hours 36 minutes earlier.
Area forecast discussion, Feb 23, 10:51 PM MST, 4 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1051 PM MST SAT FEB 23 2013 .AVIATION... 06Z TAF CYCLE SNOW SPREADING SOUTH AND EAST TONIGHT AND SUNDAY TO INCLUDE KSAF... KLVS...TCC AND POSSIBLY KABQ. MOSTLY MVFR CIGS AND VSBYS WITH MT OBSCURATIONS BUT OCCASIONAL IFR CIGS AND VSBYS AT KFMN...KGUP... KSAF...KLVS AND EVENTUALLY KTCC. GUSTY WINDS WILL CONTINUE THROUGH THE NIGHT OVER THE WESTERN AND CENTRAL MOUNTAINS WITH GUSTS TO 30 KTS...AND INCREASE TO 40 OR 45 KTS SUNDAY AND SPREAD ONTO THE EASTERN PLAINS. SIGNIFICANT BLOWING SNOW LIKELY AT KLVS AND KTCC LATE SUNDAY AND SUNDAY NIGHT. 40 && .PREV DISCUSSION...927 PM MST SAT FEB 23 2013... HAVE DECIDED TO UPGRADE THE EASTERN PLAINS TO A WINTER STORM WARNING. CURRENT THOUGHTS ARE THE AREAS NEAR THE COLORADO BORDER AS WELL AS ACROSS THE EAST CENTRAL PLAINS WILL BE THE HARDEST HIT...AND THE LATTER PROBABLY THE WORST. STRONG NORTH WINDS BEHIND A COLD FRONT WILL LIKELY HELP TO PILE UP SNOW ON THE RATON RIDGE...AND ALSO MAKE FOR NEAR WHITEOUT CONDITIONS ALONG RATON PASS. HOWEVER...THERE WILL BE SOME DOWNSLOPING SOUTH OF THE RATON RIDGE. THEREFORE...AREAS FROM RATON TO SPRINGER...AND EASTWARD TOWARD CLAYTON WILL SEE STRONG WINDS AND SOME SNOW...BUT NOT AS MUCH SNOW AS AREAS FURTHER NORTH. THE IMPACTS WILL STILL BE SIGNIFICANT...HOWEVER...DUE TO BLOWING SNOW AND REDUCED VISIBILITIES. THEN...STRONG FGEN...SOME UPSLOPE BACK UP THE CAPROCK AS WELL AS UPPER LEVEL DYNAMICS WILL ALLOW FOR A HEAVY BAND OF SNOW TO DEVELOP ACROSS THE PLAINS. BEST GUESS IS THE BAND WILL SET UP FROM ROUGHLY KCQC OR VAUGHN...EASTWARD TOWARD KTCC. SNOW RATES MAY BE QUITE HIGH...AND STRONG WINDS WILL FAVOR NEAR WHITE-OUT CONDITIONS. SIGNIFICANT SNOW DRIFTS WILL BE LIKELY AND INTERSTATE 40 WILL BE SEVERELY IMPACTED. THE SYSTEM WILL EXIT THE STATE EARLY MONDAY...WITH SNOW DIMINISHING THEREAFTER...BUT KEPT EASTERN ZONES IN THE WARNING THROUGH 6 PM BECAUSE WINDS WILL REMAIN STRONG AND BLOWING SNOW WILL REMAIN A HAZARD. PACIFIC FRONT IS CURRENTLY MOVING INTO NORTHWEST NM ATTM...AND SNOW IS ALREADY FALLEN AT KFMN. LATEST HRRR/NAM/GFS RUNS SUGGEST THAT AN INCH OR TWO OF SNOW IS POSSIBLE ACROSS THE WEST TONIGHT. HAVE OPTED TO NOT ISSUE ANY WINTER WEATHER ADVISORIES AT THIS TIME...BUT WILL CONTINUE THE SPS AND WILL MONITOR TRENDS. GFS/NAM AND THE 12Z EURO ARE PEGGING THE SOUTHWEST MOUNTAINS...THUS IF ANY AREA MAY NEED AN ADVISORY...IT MAY BE ZONE 508. AS THE PACIFIC FRONT SLIDES INTO CENTRAL NM...EXPECT SNOW TO DEVELOP AND HAVE ISSUED WINTER WEATHER ADVISORIES ACCORDINGLY. THEN...THERE MAY BE A SHORT BREAK IN THE SNOW BEFORE THE BACK DOOR SEGMENT AIDS IN SOME REDEVELOPMENT. MUCH LIKE PARTS OF NORTHEAST NM...THESE AREAS MAY NOT REACH SNOW AMOUNT CRITERIA...BUT THE STRONG WINDS/BLOWING SNOW ASPECT WILL CREATE IMPACTS. UPDATES OUT SHORTLY. 34 .PREV DISCUSSION...302 PM MST SAT FEB 23 2013... A LOT OF EXCITEMENT ACROSS THE REGION TODAY AS A POTENTIAL MAJOR IMPACT SNOW AND WIND EVENT SPINS UP FOR THE EASTERN PLAINS OF NM INTO THE PLAINS STATES SUNDAY INTO MONDAY. THE WINTER STORM WATCH EXPANDED EARLIER TO INCLUDE MUCH OF THE EAST WILL SEE NO CHANGES ON THIS SHIFT. A KEY POINT TO MAKE CLEAR WITH THIS EVENT IS THAT SNOW ACCUMS MAY NOT NECESSARILY REACH CRITERIA...BUT THE IMPACT COULD BE SIGNIFICANT DUE TO THE COMBO OF SNOW AND BLOWING SNOW. WILL HIGHLIGHT AN SPS FOR AREAS ALONG AND WEST OF THE WATCH AREA AS WELL WHERE THE POTENTIAL FOR SOME IMPACTS IS POSSIBLE. THE EVENING SHIFT WILL FINE TUNE THE HIGHLIGHT AREAS AND POTENTIALLY UPGRADE TO WARNINGS AND ADVISORIES...SO STAY TUNED. ALONG AND WEST OF THE CONT DVD WILL SEE THE FIRST WINDY FLAKES TONIGHT INTO SUNRISE SUNDAY WITH A COUPLE INCHES POSSIBLE IN THE MOST PERSISTENT SNOWFALL. FRONTOGENESIS WILL INTENSIFY AS THE CORE OF THE H5 WAVE DEEPENS INTO A 540DM LOW. RAPID INTENSIFICATION AND TOP DOWN MOISTENING WILL TAKE SHAPE OVER THE EASTERN HALF OF THE STATE BY LATE SUNDAY MORNING AS THE LOW SHIFTS SLOWLY SOUTHEAST INTO SOUTHEAST NM. NORTH WIND GUSTS UP TO 50 MPH WILL OCCUR BEHIND THE FRONT WITH SNOW AND BLOWING SNOW A POTENTIAL MAJOR PROBLEM FOR TRAVEL ALONG I-40. THERE MAY BE A BRIEF PERIOD OF NEAR BLIZZARD/ WHITEOUT CONDITIONS FOR OUR EASTERN PLAINS HOWEVER COORDINATION WITH SURROUNDING OFFICES AND REGIONAL CENTERS SUGGEST THE GREATEST CONFIDENCE FOR HONEST BLIZZARD CONDITIONS WILL FOCUS FARTHER EAST INTO EASTERN PORTIONS OF THE TX PANHANDLES. BEYOND THIS SYSTEM...TEMPERATURES WILL BE VERY COLD FOR LATE FEB ACROSS NM IN THE HEART OF STRONG COLD AIR ADVECTION. ANOTHER FAST MOVING WAVE WILL SLIDE OVER THE STATE TUESDAY NIGHT WITH THE TREND SUGGESTING A POTENTIALLY MORE SOUTHERLY TRACK ONCE AGAIN. THIS NEXT WAVE DOES APPEAR MUCH DRIER SO THE MAIN IMPACTS COULD BE WIND. THE OVERALL STORY THROUGH NEXT WEEK WILL BE REINFORCING BLASTS OF COLD ADVECTION WITH WELL BELOW NORMAL TEMPS AND GUSTY WINDS. WINTER IS NOT GIVING UP JUST YET. GUYER .FIRE WEATHER... THE SEEMINGLY ENDLESS STRING OF MINI TO MODERATE STRENGTH STORM SYSTEMS DROPPING SE INTO SOME PORTION OF NM OR S CO WILL CONTINUE THROUGH MOST OF THE UPCOMING WORK WEEK. BUT THE STRONGEST AT THIS TIME LOOKS TO BE THE SYSTEM COMING SE INTO NM WITH A CLOSED LOW PRESSURE CIRCULATION COMING RIGHT ACROSS NM SUN AND SUN NIGHT. NOT A LOT OF MOISTURE WITH IT...BUT ENOUGH TO BRING 3 TO 7 INCHES OF NEW SNOW TO THE N MTNS AND PERHAPS 1 TO LOCALLY 4 INCHES TO THE WESTERN HIGH TERRAIN. A SEPARATE BAND OF SNOW SHOULD DEVELOP ACROSS THE E HALF OF NM ALONG AND ESPECIALLY BEHIND A BACK DOOR FRONT...BRINGING 1 UP TO PERHAPS 4 OR 5 INCHES OF SNOW THERE LATER SUN AND SUN NIGHT. WIND WILL BE A CONCERN WITH THIS SYSTEM...BOTH BEHIND THE BACK DOOR FRONT LATER SUN INTO SUN NIGHT ACROSS ROUGHLY THE E THIRD OF THE STATE AS WELL AS MOST AREAS NEAR AND SOUTH OF INTERSTATE 40 SUN AFTN. MOST AREAS WITH CRITICAL CATEGORY WINDS WILL SEE MINIMUM HUMIDITIES NOT QUITE LOW ENOUGH TO BE IN CRITICAL RANGE. ONE EXCEPTION SUN AFTN MAY BE IN AND VERY NEAR DE BACA COUNTY WHERE MARGINALLY CRITICAL WIND AND HUMIDITY LVLS MAY BE MARGINALLY BREACHED FOR 1 TO NEARLY 3 HOURS. AFTN TEMPS STILL BELOW AVERAGE AND BELOW NORMAL FUEL LOADING WILL PRECLUDE ANY FIRE WEATHER HIGHLIGHTS FOR SUN. RH WILL RECOVER BEST TONIGHT IN THESE PRECIPITATION LADEN AREAS WITH POOR TO MARGINALLY GOOD RECOVERIES ELSEWHERE, THE NORTHEAST PLAINS TO THE RATON RIDGE WILL LIKELY SEE THE MOST HARSH WINTRY CONDITIONS IN ACCUMULATING AND BLOWING SNOW SUN...BEHIND THE BACK DOOR COLD FRONT. QUITE COLD SUN NIGHT WITH STILL BREEZY TO WINDY CONDITIONS LINGERING IN THE EASTERN PLAINS. THE COOL TO CHILLY TEMPS MONDAY AND TUE WILL STILL BE ACCOMPANIED BY BRISK NORTHWEST BREEZES. ALTHOUGH ANOTHER HOUR OR TWO OF CRITICAL CONDITIONS ARE AGAIN SHOWING UP IN IN THE GRIDDED FORECAST...THERE ARE NO EXPECTATIONS FOR ANY NEEDED CRITICAL FIRE WEATHER HIGHLIGHTS AT THIS TIME. THE NEXT UPPER WAVE WILL ARRIVE ON TUESDAY WITH ANOTHER ONE DEPICTED FOR THURSDAY. THESE WILL BRING A REINFORCEMENT OF COOLER TO COLDER AIR AND SOME SPOTTY LIGHT TO POSSIBLY MODERATE PRECIPITATION...MORE SNOW THAN RAIN...FAVORING THE NORTH CENTRAL TO NORTHEASTERN ZONES OF NM. NOT UNTIL NEXT WEEKEND DO TEMPERATURES APPEAR TO FINALLY CLIMB BACK CLOSER TO SEASONAL AVERAGES. EXPECT VERY GOOD TO EXCELLENT VENTILATION RATES SUN AND TUE AREA WIDE...WHILE MON WILL THOSE RATES CONFINED MORE TO THE EASTERN PLAINS AND MAINLY FAIR TO GOOD FARTHER WEST. WED WILL BRING SOME OF THE WORST VENTILATION CONDITIONS OF THE WEEK...ALONG WITH PERHAPS FRIDAY. 43 && .ABQ WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING FROM NOON SUNDAY TO 6 PM MST MONDAY FOR THE FOLLOWING ZONES...NMZ523-527>539. WINTER WEATHER ADVISORY FROM NOON SUNDAY TO 6 AM MST MONDAY FOR THE FOLLOWING ZONES...NMZ517-518-521-522-524-526. WINTER WEATHER ADVISORY FROM 6 AM SUNDAY TO 6 AM MST MONDAY FOR THE FOLLOWING ZONES...NMZ510>516. &&
Hazardous weather outlook, Feb 23, 5:25 AM MST, 22 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 525 AM MST SAT FEB 23 2013 NMZ501>540-241300- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 525 AM MST SAT FEB 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A WINTER STORM WILL BEGIN TO AFFECT NORTHWEST PORTIONS OF THE STATE LATE TONIGHT WITH ACCUMULATING SNOWS ANTICIPATED. WINTER WEATHER ADVISORIES WILL LIKELY BE REQUIRED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WINTER STORM WILL PASS OVER THE STATE SUNDAY INTO SUNDAY NIGHT WITH BOTH WIND AND SNOW IMPACTS EXPECTED. WINDY TO VERY WINDY CONDITIONS ARE FORECAST...WITH THE STRONGEST WINDS ACROSS THE NORTHEAST PLAINS AND THE EAST CENTRAL AND SOUTH CENTRAL HIGHLANDS. WIND ADVISORIES WILL LIKELY BE REQUIRED. SNOW IS EXPECTED IN THE MOUNTAINS AND ACROSS THE EASTERN PLAINS. THE AREAS FAVORED FOR MORE SIGNIFICANT ACCUMULATIONS ARE THE NORTHERN MOUNTAINS AND THE NORTHEAST AND EAST CENTRAL PLAINS. NEAR BLIZZARD CONDITIONS ARE POSSIBLE LATE SUNDAY NEAR THE COLORADO STATE LINE FROM RATON PASS SOUTH AND EAST THROUGH UNION COUNTY. A WINTER STORM WATCH IS IN EFFECT FOR THAT AREA AND WINTER WEATHER ADVISORIES WILL LIKELY BE REQUIRED FOR THE NORTHERN MOUNTAINS AND PORTIONS OF THE EAST CENTRAL PLAINS. MORE WIND IMPACTS ARE EXPECTED TUESDAY AFTERNOON AND EVENING ASSOCIATED WITH ANOTHER UPPER LEVEL DISTURBANCE. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. 11
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 23, 9:08 PM MST | Winter Storm Warning | ABQ | 42 hr | |
| Feb 23, 9:08 PM MST | Winter Weather Advisory | ABQ | 33 hr | |
| Feb 24, 11:46 AM MST | Blizzard Warning | ABQ | 27 hr | |
| Feb 24, 4:05 PM MST | Special Weather Statement | ABQ | San Miguel | 40 min |
| Feb 24, 4:35 PM MST | Special Weather Statement | ABQ | San Miguel | 25 min |
Nearby
Wind Advisories in New Mexico, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.